| Catalog Number |
10012645 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that that the bd alaris¿ pump module smartsite¿ infusion set tubing was defective detached from the drip chamber during use.The following information was provided by the initial reporter: "did you keep the defective tubing? no, tubing was contaminated with blood that could not be contained due to nature of tubing failure." "the ¿lid¿ portion of the drip chamber detached from the actual chamber.".
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H6: investigation summary: no product or photo was returned by the customer.The customer complaint of tubing defective/damaged could not be verified due to the product not being returned for failure investigation.A device history record review for model 10012645 lot number 20095843 was performed.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.Due to no sample being received, an investigation could not be performed and a root cause could not be determined.
Event or Problem Description
Additional Manufacturer Narrative
Correction: after further evaluation of the complaint, it has been determined that the mdr 9616066-2023-00046 is a duplicate of 9616066-2023-00037 this supplemental is to cancel mdr 9616066-2023-00046.
Event or Problem Description
It was reported that that the bd alaris¿ pump module smartsite¿ infusion set tubing was defective detached from the drip chamber during use.The following information was provided by the initial reporter: "did you keep the defective tubing? no, tubing was contaminated with blood that could not be contained due to nature of tubing failure.".